# SDR NACA2021120800002

- Difficulty date: December 8, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,868 hours, 13,840 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED WHEN WE TRIED TO START IT ON THE GROUND. PERFORMED FIM 49-11 FT 989 AND APU HEALTH CHECK FORM B767-40 OPS CHECK SATISFACTORY. AC REMAINS ETOPS 180.
